# SDR HNAA2018010800003

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 34,083 hours, 29,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO A FORWARD ELECTRONIC COMPARTMENT ACCESS HATCH OPEN INDICATION.  RETURN TO GATE.  DEACTIVATED IAW 52-71-01-000-801-A.
